# SDR DALA13048009204

- Difficulty date: September 29, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 49,817 hours, 26,528 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  FOUND WIRES DISCONNECTED IN CEILING PANEL.   RECONNECTED WIRES.  OPERATION CHECKS GOOD.
